Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Knots are determined by their complements

Authors: C. McA. Gordon and J. Luecke
Journal: Bull. Amer. Math. Soc. 20 (1989), 83-87
MSC (1985): Primary 57M25
MathSciNet review: 972070
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [CGLS] M. Culler, C. McA. Gordon, J. Luecke, and P. B. Shalen, Dehn surgery on knots, Ann. of Math. (2) 125 (1987), 237-300. MR 881270
  • [Ga] D. Gabai, Foliations and the topology of 3-manifolds. III, J. Differential Geom. 26 (1987), 479-536. MR 910018
  • [T] H. Tietze, Über die topologischen Invarianten mehrdimensionaler Mannigfaltigkeiten, Monatsh. Math. Phys. 19 (1908), 1-118. MR 1547755
  • [W] W. Whitten, Knot complements and groups, Topology 26 (1987), 41-44. MR 880506

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57M25

Retrieve articles in all journals with MSC (1985): 57M25

Additional Information


American Mathematical Society